RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1970, Volume 34, Issue 4, Pages 775–777 (Mi izv2446)  

This article is cited in 12 scientific papers (total in 13 papers)

Addendum to the paper “The problem of strong approximation and the Kneser–Tits conjecture for algebraic groups”

V. P. Platonov


Abstract: This paper contains several additional observations which serve to revise and further unify the proof of the approximation theorem.

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1970, 4:4, 784–786

Bibliographic databases:

UDC: 513.6
MSC: 65Dxx, 20Gxx, 14L35
Received: 10.02.1970

Citation: V. P. Platonov, “Addendum to the paper “The problem of strong approximation and the Kneser–Tits conjecture for algebraic groups””, Izv. Akad. Nauk SSSR Ser. Mat., 34:4 (1970), 775–777; Math. USSR-Izv., 4:4 (1970), 784–786

Citation in format AMSBIB
\Bibitem{Pla70}
\by V.~P.~Platonov
\paper Addendum to the paper ``The problem of strong approximation and the
Kneser--Tits conjecture for algebraic groups''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1970
\vol 34
\issue 4
\pages 775--777
\mathnet{http://mi.mathnet.ru/izv2446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=272789}
\zmath{https://zbmath.org/?q=an:0236.20034}
\transl
\jour Math. USSR-Izv.
\yr 1970
\vol 4
\issue 4
\pages 784--786
\crossref{https://doi.org/10.1070/IM1970v004n04ABEH000932}


Linking options:
  • http://mi.mathnet.ru/eng/izv2446
  • http://mi.mathnet.ru/eng/izv/v34/i4/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum to

    This publication is cited in the following articles:
    1. G. A. Margulis, “Arithmetic properties of discrete subgroups”, Russian Math. Surveys, 29:1 (1974), 107–156  mathnet  crossref  mathscinet  zmath
    2. V. P. Platonov, “The Tannaka–Artin problem and reduced $K$-theory”, Math. USSR-Izv., 10:2 (1976), 211–243  mathnet  crossref  mathscinet  zmath
    3. A. A. Bondarenko, “On the classification of maximal arithmetic subgroups in split groups”, Math. USSR-Sb., 31:2 (1977), 135–150  mathnet  crossref  mathscinet  zmath  isi
    4. G. A. Margulis, “Cobounded subgroups of algebraic groups over local fields”, Funct. Anal. Appl., 11:2 (1977), 119–128  mathnet  crossref  mathscinet  zmath
    5. V. P. Platonov, A. A. Bondarenko, A. S. Rapinchuk, “Class numbers and groups of algebraic groups”, Math. USSR-Izv., 14:3 (1980), 547–569  mathnet  crossref  mathscinet  zmath  isi
    6. G. A. Margulis, “Finiteness of quotient groups of discrete subgroups”, Funct. Anal. Appl., 13:3 (1979), 178–187  mathnet  crossref  mathscinet  zmath
    7. V. P. Platonov, A. A. Bondarenko, A. S. Rapinchuk, “Class numbers and groups of algebraic groups. II”, Math. USSR-Izv., 16:2 (1981), 357–372  mathnet  crossref  mathscinet  zmath  isi
    8. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. S. Rapinchuk, “Class numbers in the genus of quadratic forms, and algebraic groups”, Math. USSR-Izv., 19:1 (1982), 79–93  mathnet  crossref  mathscinet  zmath
    10. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. A. A. Bondarenko, “Classification of the maximal arithmetic subgroups of indefinite orthogonal groups of type $(B_l)$”, Math. USSR-Sb., 55:1 (1986), 71–89  mathnet  crossref  mathscinet  zmath
    12. Marcus Sautoy, “Countingp-groups and nilpotent groups”, Publications Mathématiques de l’Institut des Hautes Études Scientifiques, 92:1 (2000), 63  crossref  zmath
    13. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:244
    Full text:53
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019